Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 170, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Feb 17, 2021, 11:36 AM CST for Bradley County, Calhoun County, Union County, Arkansas. It took effect at Feb 18, 2021, 6:00 AM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 17, 2021, 11:36 AM CST (17:36 UTC)
- In effect from
- Feb 18, 2021, 6:00 AM CST
- Expired
- Feb 22, 2021, 11:39 AM CST
- In force
- 4 days
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Bradley County, AR, Calhoun County, AR, Union County, AR
The radar
The Shreveport radar (KSHV), 166 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Thatcher L&D (CALA4).
- Action stage
- 78.5 ft
- Minor stage
- 79 ft
- Moderate stage
- 88 ft
- Major stage
- 94 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07362400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
308
WGUS44 KLZK 171736
FLWLZK
Flood Warning
National Weather Service Little Rock AR
1136 AM CST Wed Feb 17 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-180545-
/O.NEW.KLZK.FL.W.0170.210219T1800Z-000000T0000Z/
/CALA4.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1136 AM CST Wed Feb 17 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Ouachita River At Thatcher L&D.
* From Friday afternoon until further notice.
* At 10:30 AM CST Wednesday the stage was 78.3 feet.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early
Friday afternoon, Feb 19, and continue rising to 80.0 feet by
early Monday morning, Feb 20. Additional rises are possible
thereafter.
* Impact...At 79.0 feet, Property in low lying areas needs to be
removed. Access roads to oil and gas rigs may be flooded. Levee
gates should be closed before the river reaches 80 feet. There is
minor flooding at this level.
&&
Fld Observed Forecast 12 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Ouachita River
Thatcher L&D 79.0 78.3 Wed 10 AM 78.7 79.0 79.3 RISING
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
23110 follow-up statements
242
WGUS84 KLZK 180124
FLSLZK
Flood Statement
National Weather Service Little Rock AR
724 PM CST Wed Feb 17 2021
...The Flood Warning is extended for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-181330-
/O.EXT.KLZK.FL.W.0170.210218T1200Z-000000T0000Z/
/CALA4.1.ER.210218T1200Z.210222T0600Z.000000T0000Z.NO/
724 PM CST Wed Feb 17 2021
...The Flood Warning is now in effect until further notice...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* From Thursday morning until further notice.
* At 6:30 PM CST Wednesday the stage was 78.8 feet.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage Thursday morning
to 79.1 feet. It will rise to 80.0 feet early Monday afternoon. It
will then fall again but remain above flood stage.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 6 PM Crest
Location Stg Stg Day/Time Thu Fri Sat Crest Time Date
Ouachita River
Thatcher L&D 79.0 78.8 Wed 6 PM 79.1 79.1 79.5 Rising
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
Condry157
WGUS84 KLZK 181656
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1056 AM CST Thu Feb 18 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-190500-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210221T1800Z.000000T0000Z.NO/
1056 AM CST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 9:30 AM CST Thursday the stage was 79.4 feet.
* Flood stage is 79.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 80.0 feet
early Sunday afternoon.
&&
Fld Observed Forecast 12 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Ouachita River
Thatcher L&D 79.0 79.4 Thu 9 AM 79.7 79.9 80.0 80.0 12 PM 2/21
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
Cavanaugh885
WGUS84 KLZK 190117
FLSLZK
Flood Statement
National Weather Service Little Rock AR
717 PM CST Thu Feb 18 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-191330-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210221T1800Z.000000T0000Z.NO/
717 PM CST Thu Feb 18 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 6:30 PM CST Thursday the stage was 79.7 feet.
* Flood stage is 79.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 80.0 feet
early Sunday afternoon.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 6 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Ouachita River
Thatcher L&D 79.0 79.7 Thu 6 PM 79.8 79.9 80.0 80.0 12 PM 2/21
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
Condry349
WGUS84 KLZK 191633
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1033 AM CST Fri Feb 19 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-200445-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
1033 AM CST Fri Feb 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 9:30 AM CST Friday the stage was 80.0 feet.
* Flood stage is 79.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 81.0 feet
by Tuesday morning.
* Impact...At 79.0 feet, Property in low lying areas needs to be
removed. Access roads to oil and gas rigs may be flooded. Levee
gates should be closed before the river reaches 80 feet. There is
minor flooding at this level.
&&
Fld Observed Forecast 12 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Ouachita River
Thatcher L&D 79.0 80.0 Fri 9 AM 80.3 80.5 80.8 81.0 6 AM 2/23
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
232841
WGUS84 KLZK 200107
FLSLZK
Flood Statement
National Weather Service Little Rock AR
707 PM CST Fri Feb 19 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-201315-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
707 PM CST Fri Feb 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 6:30 PM CST Friday the stage was 76.9 feet.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 81.0 feet
Tuesday morning.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 6 PM Crest
Location Stg Stg Day/Time Sat Sun Mon Crest Time Date
Ouachita River
Thatcher L&D 79.0 76.9 Fri 6 PM 80.3 80.6 80.8 81.0 6 AM 2/23
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
Condry860
WGUS84 KLZK 201539
FLSLZK
Flood Statement
National Weather Service Little Rock AR
939 AM CST Sat Feb 20 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-210945-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
939 AM CST Sat Feb 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* The latest pool stage was estimated near 80.3 feet at 6 am on
Saturday.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to continue rising slowly to a
crest of 81.0 feet Tuesday morning.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 12 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Ouachita River
Thatcher L&D 79.0 80.3 Sat 6 AM 80.5 80.8 80.9 81.0 6 AM 2/23
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
232860
WGUS84 KLZK 210213
FLSLZK
Flood Statement
National Weather Service Little Rock AR
813 PM CST Sat Feb 20 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-211415-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
813 PM CST Sat Feb 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 7:30 PM CST Saturday the stage was 78.6 feet.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 81.0 feet
early Tuesday morning.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 6 PM Crest
Location Stg Stg Day/Time Sun Mon Tue Crest Time Date
Ouachita River
Thatcher L&D 79.0 78.6 Sat 7 PM 80.6 80.8 80.9 81.0 6 AM 2/23
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
Condry637
WGUS84 KLZK 211656
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1056 AM CST Sun Feb 21 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-221100-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
1056 AM CST Sun Feb 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 6:00 AM CST Sunday the stage was estimated to be at 80.5 feet.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 81.0 feet
by Tuesday morning.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 12 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Ouachita River
Thatcher L&D 79.0 78.7 Sun 10 AM 80.8 80.9 80.8 81.0 6 AM 2/23
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
232953
WGUS84 KLZK 220058
FLSLZK
Flood Statement
National Weather Service Little Rock AR
658 PM CST Sun Feb 21 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC011-013-139-221300-
/O.CON.KLZK.FL.W.0170.000000T0000Z-000000T0000Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
658 PM CST Sun Feb 21 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Ouachita River At Thatcher L&D.
* Until further notice.
* At 6:30 PM CST Sunday the stage was 77.3 feet.
* Flood stage is 79.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to continue rising to a crest of
81.0 feet early Tuesday morning.
* Impact...At 80.0 feet, Minor flooding occurs at this level. Levee
gates should be closed to prevent the river from backing into
Calion Lake. Access to oil and gas rigs and to timber is flooded.
There is wide coverage of flooding in the river bottoms.
&&
Fld Observed Forecast 6 PM Crest
Location Stg Stg Day/Time Mon Tue Wed Crest Time Date
Ouachita River
Thatcher L&D 79.0 77.3 Sun 6 PM 80.9 80.9 80.8 81.0 6 AM 2/23
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
Condry068
WGUS84 KLZK 221739
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1139 AM CST Mon Feb 22 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Ouachita River At Thatcher L&D affecting Bradley, Union and
Calhoun Counties.
ARC011-013-139-221845-
/O.CAN.KLZK.FL.W.0170.000000T0000Z-210222T1739Z/
/CALA4.1.ER.210218T0400Z.210223T1200Z.000000T0000Z.NO/
1139 AM CST Mon Feb 22 2021
...The Flood Warning for the Ouachita River At Thatcher L&D has been
cancelled...
The Flood Warning is cancelled for
the Ouachita River At Thatcher L&D.
* At 10:30 AM CST Monday the stage was 77.4 feet.
* Flood stage is 79.0 feet.
* Forecast...The river is now expected to stay below the 79 foot
flood stage.
&&
Fld Observed Forecast 12 PM Crest
Location Stg Stg Day/Time Tue Wed Thu Crest Time Date
Ouachita River
Thatcher L&D 79.0 77.4 Mon 10 AM 77.0 77.0 77.0 ***Below FS***
&&
LAT...LON 3311 9223 3322 9236 3329 9261 3338 9247
3333 9226 3322 9212
$$
57What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Feb 17, 3:44 AM CST, 7 hours 52 minutes earlier.
Area forecast discussion, Feb 17, 3:44 AM CST, 7 hours 52 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 344 AM CST Wed Feb 17 2021 .SHORT TERM...Today Through Thursday Night Areas of SN have been moving over the state overnight...with the heaviest SN ongoing across the NWRN counties so far. Temps were several deg warmer this morning than Tue morning...with temps generally hovering in the teens...with a brisk NW wind. As the first area of SN this morning lifts NE...additional SN will be seen through this evening...mainly across most of the CWA except the far NW. An upper trough to the west will be slowly moving east this morning...with a disturbance lifting NE into the state. At the same time...SFC low pressure will develop off the TX Gulf Coast...moving NE towards SRN AL by sometime early Thu. This is a similar setup to the winter storm seen this past Sun/Mon...though with some minor differences. Temps near the SFC will be about 10 to 15 deg warmer...but the general flow aloft and SFC features will be somewhat similar. As a result...do think similar placement of precip axis and type will be seen before the system exits Thu afternoon. As for snowfall amounts...expect snowfall amounts of 6 to 8 inches generally encompassing an area from Mt. Ida...to Conway...to Newport...down to De Witt...to Warren. Locally higher amounts over 8 inches could be seen within this area. Expect lesser amounts to the NW (2-5 inches...primarily from this morning) and SE of this area...with the SERN CWA seeing more sleet and FZRA decreasing the totals to less than 5 inches. Do not expect any changes to the winter wx headlines at this time. Wind Chills be drop to the single digits...even close to zero at times for most locations...with some teens across the S/SE. Expect most of the precip through this evening...but lighter snow will remain possible into Thu. The moisture wil then exit the state to the NE by Thu afternoon...with a clearing sky expected for Thu night. High pressure will settle over the state at this time...with lows by Fri morning in the single digits and teens. && .LONG TERM...Friday Through Tuesday Large scale upr trof wl be in the process of shifting to the E of AR on Fri, with sfc high pres settling ovr the region. With plenty of lingering snow and sleet on the ground, contd to trend a bit lower than MOS temps at least early in the PD. The upr flow pattern wl bcm primarily zonal for the rest of the PD. A fast moving upr lvl impulse is still fcst to pass thru the area Sun and Sun ngt. Kept small PoPs in the fcst with the assocd CDFNT that wl move thru the FA. Temp profiles still show a brief period of a rain/snow mix acrs the Nrn sections Late Sun/Sun night prior to precip ending. No impacts are expected. Heading into next week, model data cont to show a moderating trend, with most areas seeing high temps returning to seasonal norms. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 23 19 30 11 / 80 70 30 0 Camden AR 26 23 33 13 / 100 60 20 0 Harrison AR 21 15 24 9 / 50 20 10 0 Hot Springs AR 23 21 33 11 / 90 70 20 0 Little Rock AR 24 21 31 11 / 100 80 20 0 Monticello AR 27 23 30 15 / 100 80 30 0 Mount Ida AR 24 20 33 11 / 90 40 10 0 Mountain Home AR 22 17 26 8 / 60 20 10 0 Newport AR 23 20 29 9 / 90 80 30 0 Pine Bluff AR 26 22 30 12 / 100 90 20 0 Russellville AR 24 20 32 10 / 70 50 10 0 Searcy AR 23 20 30 10 / 90 80 20 0 Stuttgart AR 25 22 29 10 / 100 90 30 0 && .LZK Watches/Warnings/Advisories... Winter Storm Warning until noon CST Thursday FOR Arkansas-Baxter- Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas- Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence- Izard-Jackson-Jefferson-Johnson-Lawrence-Lincoln-Logan-Lonoke- Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope- Prairie-Pulaski-Randolph-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Short Term...62 / Long Term...44
Hazardous weather outlook, Feb 17, 3:39 AM CST, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 339 AM CST Wed Feb 17 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-181100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 339 AM CST Wed Feb 17 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Widespread wintry weather will be seen through tonight. This will keep the hazardous travel conditions in place as additional heavy snow and/or sleet will be seen. Snowfall amounts will range from 4 to 8 inches across a good portion of the area...with locally higher amounts possible. However...lesser amounts of 2 to 5 inches are expected across the far northwest portions of the area. Some lesser amounts will also be seen across the far southeast where more sleet will be mixed with the snow. Some freezing rain may also be seen in this same area...especially extreme southeast Arkansas. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday While snow will remain in the forecast through early Thursday afternoon...additional snowfall amounts will remain generally less than an inch for most areas on Thursday. Expect this storm system to move out of the region by Thursday night. However...temperatures will remain well below normal through Friday...with lows in the single digits and teens by Friday morning. Highs will be in the teens and 20s through Thursday. There may be some light wintry weather across portions of the area Sunday afternoon into Sunday night. However...no significant impacts are expected at this time. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Local storm report, Feb 17, 6:54 AM CST, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
654 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM SNOW HARRISON 36.24N 93.12W
02/17/2021 M3.0 INCH BOONE AR PUBLIC
MEASURED 3" OF NEW SNOW THIS MORNING IN HARRISON.
&&
EVENT NUMBER LZK2100415
CAVANAUGHLocal storm report, Feb 17, 8:05 AM CST, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM SNOW SHERWOOD 34.83N 92.21W
02/17/2021 M0.5 INCH PULASKI AR PUBLIC
ONE HALF INCH OF SNOW WAS MEASURED.
&&
EVENT NUMBER LZK2100416
51Local storm report, Feb 17, 9:11 AM CST, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
911 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW LITTLE ROCK 34.72N 92.35W
02/17/2021 M1.0 INCH PULASKI AR OTHER FEDERAL
1 INCH OF ADDITIONAL SNOW WAS MEASURED, AS OF 9AM CST.
SNOW BEGAN AT 0028 CST.
&&
EVENT NUMBER LZK2100417
TRSLocal storm report, Feb 17, 9:14 AM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW LITTLE ROCK 34.72N 92.35W
02/17/2021 M1.0 INCH PULASKI AR OTHER FEDERAL
1 INCH OF ADDITIONAL SNOW WAS MEASURED AT THE LITTLE
ROCK AIRPORT (ADAMS FIELD), AS OF 9AM CST. SNOW BEGAN AT
0028 CST.
&&
CORRECTED REMARKS
EVENT NUMBER LZK2100417
TRSLocal storm report, Feb 17, 9:37 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
937 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 AM SNOW STEPHENS 33.42N 93.07W
02/17/2021 M2.6 INCH OUACHITA AR FIRE DEPT/RESCUE
PRECIPITATION TYPE IS SWINGING BACK AND FORTH BETWEEN
SNOW AND SLEET.
&&
EVENT NUMBER LZK2100419
51Local storm report, Feb 17, 10:56 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1056 AM CST WED FEB 17 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM SNOW LITTLE ROCK 34.72N 92.35W
02/17/2021 M2.0 INCH PULASKI AR OTHER FEDERAL
2 INCHES OF SNOW MEASURED AT THE LITTLE ROCK AIRPORT
(ADAMS FIELD) SINCE SNOW BEGAN AT 0028 CST 2/17/2021.
&&
EVENT NUMBER LZK2100420
TRSThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 11:31 AM CST | River Flood Warning | LZK | White, Woodruff | 67 hr |
| Feb 17, 1:23 PM CST | Special Weather Statement | LZK | Cleveland, Jefferson, Lincoln | 22 min |
| Feb 17, 2:42 PM CST | Special Weather Statement | LZK | Cleveland, Dallas, Desha, Grant, Jefferson, Lincoln | 93 min |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.